# SDR C2XA02BT082

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145
- Aircraft serial: 145643
- Aircraft time: 297 hours, 147 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lav Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING UPON LANDING FOR APPROXIMATELY 15 SECONDS.  MAINTENANCE INSPECTED THE LAV NO FAULTS FOUND. OPERATIONAL TEST OF LAV SMOKE DETECTION SYSTEM AS PER EMB145 MM 26-14-00-700, CHECKS SERVICEABLE. AIRCRAFT RELEASED FOR SERVICE.
